question-icon

Suggest treatment for dark spots on face after using Deriva gel

default
Posted on Tue, 22 Dec 2015
Question: Few days back I got a prescription for my wife of having pimples on her face. Doctor suggested deriva gel but now few dark spots left behind.

Attaching the images, please review and suggest.

Thanks
doctor
Answered by Dr. Dr. Kakkar (25 minutes later)
Brief Answer:
Add a kojic acid cream; continue with adapalene gel

Detailed Answer:
Hello. Thank you for writing to us

I have gone through your query and I have also reviewed the images. She seems to have developed post inflammatory hyperpigmentation which is a common complication of acne.
Deriva gel i.e Adapalene 0.1% would also take care of post inflammatory hyperpigmentation, so she may continue with it as before.
She may add kojic cream for day time application. This cream contains 2% kojic acid which is a pigment reducing agent and therefore would be effective for post inflammatory hyperpigmentation.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Kakkar

Dermatologist

Practicing since :2002

Answered : 9626 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for dark spots on face after using Deriva gel

Brief Answer: Add a kojic acid cream; continue with adapalene gel Detailed Answer: Hello. Thank you for writing to us I have gone through your query and I have also reviewed the images. She seems to have developed post inflammatory hyperpigmentation which is a common complication of acne. Deriva gel i.e Adapalene 0.1% would also take care of post inflammatory hyperpigmentation, so she may continue with it as before. She may add kojic cream for day time application. This cream contains 2% kojic acid which is a pigment reducing agent and therefore would be effective for post inflammatory hyperpigmentation. Regards